Adaptiveness in time series models

F.C. Drost, C.A.J. Klaassen, B.J.M. Werker

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationAsymptotic statistics
EditorsP. Mandl, M. Husková
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages203-211
Number of pages9
ISBN (Print)0444875255
Publication statusPublished - 1994
Externally publishedYes

Cite this

Drost, F. C., Klaassen, C. A. J., & Werker, B. J. M. (1994). Adaptiveness in time series models. In P. Mandl, & M. Husková (Eds.), Asymptotic statistics (pp. 203-211). North-Holland Publishing Company.